Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 84, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 2, 2008, 10:08 PM CDT for Morgan County, Scott County, Illinois. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2008, 10:08 PM CDT (03:08 UTC)
- Expired
- Jun 2, 2008, 11:00 PM CDT
- In force
- 52 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Morgan County, IL, Scott County, IL
The radar
The Lincoln radar (KILX), 96 km from the middle of the area, began a volume at 03:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 9:15 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.1 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2506 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KILX 030308 SVRILX ILC137-171-030400- /O.NEW.KILX.SV.W.0084.080603T0308Z-080603T0400Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 1008 PM CDT MON JUN 2 2008 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN SCOTT COUNTY IN WEST CENTRAL ILLINOIS... CENTRAL MORGAN COUNTY IN WEST CENTRAL ILLINOIS... * UNTIL 1100 PM CDT. * AT 1008 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES WEST OF MEREDOSIA...OR ABOUT 15 MILES SOUTHWEST OF BEARDSTOWN...AND WAS MOVING EAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... CHAPIN... JACKSONVILLE... ALEXANDER... FRANKLIN... OTHER LOCATIONS IN THIS WARNING INCLUDE...BLUFFS...EXETER AND NAPLES. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 3985 9057 3984 8999 3959 8999 3971 9064 TIME...MOT...LOC 0308Z 289DEG 51KT 3983 9054 $$ SMITH
4 follow-up statements
000 WWUS53 KILX 030323 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1023 PM CDT MON JUN 2 2008 ILC137-171-030400- /O.CON.KILX.SV.W.0084.000000T0000Z-080603T0400Z/ MORGAN-SCOTT- 1023 PM CDT MON JUN 2 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL MORGAN AND NORTHERN SCOTT COUNTIES... AT 1019 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 2 MILES SOUTHWEST OF CONCORD...OR ABOUT 10 MILES NORTHWEST OF JACKSONVILLE...MOVING EAST AT 45 MPH. PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED... JACKSONVILLE... LAKE JACKSONVILLE... SINCLAIR... ALEXANDER... FRANKLIN... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3985 9057 3984 8999 3959 8999 3971 9064 TIME...MOT...LOC 0323Z 289DEG 51KT 3978 9032 $$ SMITH
000 WWUS53 KILX 030332 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1032 PM CDT MON JUN 2 2008 ILC137-171-030400- /O.CON.KILX.SV.W.0084.000000T0000Z-080603T0400Z/ MORGAN-SCOTT- 1032 PM CDT MON JUN 2 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL MORGAN AND NORTHERN SCOTT COUNTIES... AT 1030 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR JACKSONVILLE...MOVING EAST AT 59 MPH. PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED... ALEXANDER... FRANKLIN... OTHER LOCATIONS AFFECTED INCLUDE...LAKE JACKSONVILLE...JACKSONVILLE MUNICIPAL AIRPORT...SINCLAIR...RIGGSTON...OXVILLE...MERRITT... LYNNVILLE...EXETER...CONCORD...CHAPIN AND BLUFFS. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3983 9050 3984 8999 3959 8999 3970 9059 TIME...MOT...LOC 0332Z 289DEG 51KT 3974 9018 $$ SMITH
000
WWUS53 KILX 030346
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1046 PM CDT MON JUN 2 2008
ILC171-030356-
/O.CAN.KILX.SV.W.0084.000000T0000Z-080603T0400Z/
SCOTT-
1046 PM CDT MON JUN 2 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SCOTT COUNTY IS
CANCELLED...
AT 1042 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF
THE AREA...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3983 9019 3984 8999 3959 8999 3962 9012
3962 9016 3963 9017 3962 9021 3964 9022
3964 9024
TIME...MOT...LOC 0346Z 289DEG 51KT 3967 9004
$$
ILC137-030400-
/O.CON.KILX.SV.W.0084.000000T0000Z-080603T0400Z/
MORGAN-
1046 PM CDT MON JUN 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR EASTERN MORGAN COUNTY...
AT 1042 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED 4 MILES SOUTHWEST OF ALEXANDER...OR ABOUT 7
MILES SOUTHEAST OF JACKSONVILLE...MOVING EAST AT 59 MPH.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3983 9019 3984 8999 3959 8999 3962 9012
3962 9016 3963 9017 3962 9021 3964 9022
3964 9024
TIME...MOT...LOC 0346Z 289DEG 51KT 3967 9004
$$
SMITH000
WWUS53 KILX 030354
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1054 PM CDT MON JUN 2 2008
ILC137-030404-
/O.EXP.KILX.SV.W.0084.000000T0000Z-080603T0400Z/
MORGAN-
1054 PM CDT MON JUN 2 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MORGAN COUNTY EXPIRES
AT 1100 PM CDT...
AT 1053 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF
THE AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3983 9019 3984 8999 3959 8999 3962 9012
3962 9016 3963 9017 3962 9021 3964 9022
3964 9024
TIME...MOT...LOC 0354Z 289DEG 51KT 3962 8990
$$
SMITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 8:27 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jun 2, 8:27 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 827 PM CDT MON JUN 2 2008 .DISCUSSION... ISSUED 822 PM CDT MON JUN 2 2008 CONVECTION STARTING TO INCREASE TO OUR WEST AS WARM ADVECTION PATTERN SETTING UP ACRS THE REGION. PROFILERS SHOWING 850 MB WINDS UP TO 35 TO 40 KTS ACRS THE SRN PLAINS WITH MODEL DATA CONTINUING TO SUGGEST 60KTS LATER TNT WITH STRONG MOISTURE TRANSPORT INTO NRN MO...SRN IA AND WRN IL. SPC ALREADY THINKING OF ISSUING A WATCH FOR AT LEAST A PART OF WRN IL THIS EVENING BASED ON EVENING RADAR TRENDS. 00Z ILX SOUNDING STILL VERY DRY AND STABLE BUT WITH THE STRONG ADVECTION OF MOISTURE AND INSTABILITY LATER TNT...WE SHOULD SEE ENOUGH SUPPORT FOR STRONG ELEVATED STORMS CAPABLE OF PRODUCING HAIL AND HEAVY RAINFALL. WIND THREAT MAY INCREASE LATE TNT...MORE TWDS DAWN AS WIND MAX APPROACHES WRN IL. WILL HOLD OFF ANY ZONE UPDATE UNTIL SPC DECIDES HOW TO ALIGN THE WATCH ACRS PARTS OF OUR AREA. WL SEND OUT THE UPDATE ONCE THAT IS DECIDED. SMITH && .AVIATION... ISSUED 635 PM CDT MON JUN 2 2008 MAIN FORECAST CHALLENGE THIS PERIOD WILL BE THE TIMING AND PLACEMENT OF THE CONVECTION AND RESULTANT MVFR/IFR CIGS ACRS CNTRL IL OVERNIGHT. VFR CONDITIONS ARE EXPECTED TO PREVAIL THRU MOST OF THE EVENING WITH CONVECTION CONFINED TO AREAS TO OUR WEST AND SOUTH. LATE TNT...THE LOW LVL JET WL INCREASE FROM THE SOUTH HELPING TO TRANSPORT SIGNFICANT MOISTURE NWD INTO ILLINOIS. THIS WILL SET THE STAGE FOR SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS INTO TUESDAY. TIMING OF INDIVIDUAL CELLS ACRS THE TAF SITES WILL BE DIFFICULT AT BEST WITH CONFIDENCE RATHER LOW IN THE PLACEMENT OF THE HEAVIER RAINFALL AND LOWER CIGS/VSBYS. BEST THREAT WILL BE AFTR 05Z AND CONTINUE TO AROUND 12Z MOST SITES. A PERIOD OF LOWER CIGS WILL FOLLOW THE RAIN. RIGHT NOW...WL GO WITH AREAS OF MVFR CIGS BUT WE COULD SEE SOME LOCAL IFR CIGS/VSBYS IN LOCATIONS THAT RECEIVE THE HEAVIER RAINS OVERNIGHT. CLOUDS ARE EXPECTED TO GRDLY LIFT BY LATE MRNG WITH THE SFC WNDS FCST TO BECOME MORE SOUTHERLY BY LATE MRNG. A WEAK FRONTAL BOUNDARY WILL SHIFT SOUTHEAST ACRS THE AREA LATE IN THE AFTERNOON BRINGING ANOTHER THREAT FOR SCATTERED THUNDERSTORMS TO THE FCST AREA. SMITH && .PREV DISCUSSION... ISSUED 300 PM CDT MON JUN 2 2008 SHORT TERM...TONIGHT THROUGH THURSDAY... COMPLICATED QPF SITUATION UNFOLDING FOR TONIGHT INTO THE FIRST PART OF TUESDAY. FIRST OFF FOR THIS EVENING...HAVE ALREADY SEEN ISOLATED CONVECTION DEVELOP OVER THE EXTREME EAST THIS AFTERNOON. IN ADDITION...REMNANTS FROM DECREASING MORNING ACTIVITY ARE WITHIN STRIKING DISTANCE TO OUR NORTHWEST ZONES AS AN ELEVATED ZONE OF LIFT EXTENDS FROM AROUND WATERLOO TO WEST OF PEORIA. THEREFORE FOR POPS THROUGH 06Z...WILL INDICATE ISOLATED OR SCATTERED WORDING IN THOSE AREAS. AFTER 06Z...ATTENTION TURNS TO THE PLAINS WHERE THE NEXT MCS IS EXPECTED TO FIRE UP THIS EVENING AND ROLL EAST/SOUTHEAST INTO ILLINOIS. ONGOING ACTIVITY ACROSS MISSOURI HAS TEMPORARILY INTERRUPTED THE FLOW OF DEEPER MOISTURE INTO ILLINOIS...BUT THIS WILL CHANGE THE LOW LEVEL JET REDEVELOPS OUT WEST AND FEEDS CONVECTION UP AND OVER THE UPPER RIDGE POSITION. OVERALL SYNOPTIC PATTERN FAVORS A POTENTIAL FOR HEAVY RAINFALL AMOUNTS...BUT CONFIDENCE IN WHERE THE HEAVY RAIN BAND SETS UP PRECLUDES A FLASH FLOOD WATCH FOR NOW. OVERALL QPF FORECASTS FAVOR A 1 TO 1.5 INCH BAND FROM SOUTHEAST IOWA INTO SOUTHERN INDIANA...WHICH IS BELOW FLASH FLOOD GUIDANCE. WILL MENTION HEAVY RAINFALL AND HIGHLIGHT THE QPF POTENTIAL IN THE HAZARDOUS WEATHER OUTLOOK...AS WELL AS RAISE POPS TO CATEGORICAL ACROSS THE WEST. AS THE ANTICIPATED THUNDERSTORM COMPLEX MOVES ACROSS THE AREA ON TUESDAY MORNING...ONE OR MORE OUTFLOW BOUNDARIES WILL PROBABLY BE GENERATED. SYNOPTIC MODELS PLACE AN EAST-WEST WARM FRONT ACROSS NORTHERN ILLINOIS AT 18Z TUESDAY...BUT THE EFFECTIVE BOUNDARY WILL LIKELY LIE FURTHER SOUTH ACROSS CENTRAL ILLINOIS. WILL THEREFORE KEEP LIKELY POPS GOING THROUGH THE DAY AND EVENING ACROSS THE MIDDLE OF THE AREA. MESOSCALE TRENDS MAKE A DIFFICULT FORECAST FOR WEDNESDAY AND THURSDAY. WITH THE NEXT MAJOR TROUGH DEEPENING IN THE ROCKIES TOWARD MIDWEEK...DOWNSTREAM HEIGHTS WILL BE RISING WHICH SHOULD BEGIN TO SHUNT THE MAIN BAROCLINIC ZONE FURTHER NORTH OUT OF THE FORECAST AREA. WILL CONTINUE WITH CHANCE POPS ON WEDNESDAY FOR REMNANT OUTFLOW BOUNDARIES FROM THE PREVIOUS NIGHT ACTIVITY...THEN GO DRY FOR THURSDAY WHEN WE SHOULD BE FIRMLY ENTRENCHED IN A HOT AND CAPPED WARM SECTOR. HIGHS WILL LIKELY REACH 90 TO 95 IN MOST AREAS. LONG TERM...FRIDAY THROUGH MONDAY... STRONG UPPER TROUGH IN THE ROCKIES ON THURSDAY WILL MOVE NORTHEAST INTO THE NORTHERN PLAINS BY 12Z FRIDAY. THE TIMING OF THIS FEATURE HAS BEEN PRETTY CONSISTENT OVER THE PAST COUPLE OF MODEL RUNS AND THIS SPELLS ANOTHER POTENTIAL SEVERE WEATHER EVENT FOR FRIDAY AFTERNOON AND NIGHT. THE SURFACE LOW SHOULD BEGIN FRIDAY AROUND MINNESOTA WITH ITS COLD FRONT EXTENDING SOUTH ACROSS EASTERN IOWA INTO WESTERN MISSOURI. THE FRONT SHOULD SLOW DOWN FRIDAY AS THE UPPER TROUGH MOVES MORE NORTH THAN EAST...SO WILL RESTRICT LIKELY POPS TO THE WESTERN PORTIONS OF THE FORECAST AREA THROUGH THE DAY. AS THE FRONT MOVES INTO WESTERN ILLINOIS FRIDAY AFTERNOON...STORMS WILL INCREASE AND PUSH INTO THE REMAINDER OF THE AREA FRIDAY NIGHT. THE FRONT SHOULD THEN SLOW DOWN AND STALL OUT SATURDAY AS THE ASSOCIATED UPPER TROUGH MOVES INTO CANADA AND LEAVES THE FRONT BEHIND. AFTER THAT...TROUGHING WILL REDEVELOP OVER THE WESTERN CONUS SUNDAY AND MONDAY WITH AN UPPER RIDGE REESTABLISHING ITSELF ACROSS THE SOUTH. ANY REMANTS OF THE SATURDAY FRONT SHOULD THEN LIFT NORTH AND PLACE ILLINOIS BACK INTO THE HOT TEMPERATURES AND A CAPPED AIRMASS...WITH THE MAIN SYNOPTIC BAROCLINIC ZONE TO OUR NORTH. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 2, 3:33 PM CDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 333 PM CDT MON JUN 2 2008 ILZ027>031-036>038-040>043-047>051-031100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 333 PM CDT MON JUN 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TONIGHT OVER CENTRAL ILLINOIS...AS A WARM FRONT LIFTS NORTH TOWARD THE AREA. THE BEST CHANCE OF SEVERE STORMS WILL BE AFTER MIDNIGHT...WITH THE MAIN THREAT BEING LARGE HAIL AND DAMAGING WINDS. IN ADDITION...VERY HEAVY RAIN WILL BE POSSIBLE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE WARM FRONT IS EXPECTED TO STALL OUT OVER CENTRAL ILLINOIS ON TUESDAY THROUGH WEDNESDAY. THIS SYSTEM WILL BE THE TRIGGER FOR OTHER POSSIBLY SEVERE STORMS. LARGE HAIL AND DAMAGING WINDS WILL AGAIN BE THE PRIMARY HAZARDS. ANOTHER PERIOD OF THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY NIGHT AND INTO SATURDAY. THE BEST CHANCES FOR STRONG STORMS WILL BE FRIDAY AFTERNOON AND FRIDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER MIDNIGHT. ILZ044>046-052>057-061>063-066>068-071>073-031100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS- EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND- SHELBY-VERMILION- 333 PM CDT MON JUN 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TONIGHT OVER CENTRAL ILLINOIS...AS A WARM FRONT LIFTS NORTH TOWARD THE AREA. THE BEST CHANCE OF SEVERE STORMS WILL BE AFTER MIDNIGHT...WITH THE MAIN THREAT BEING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE WARM FRONT IS EXPECTED TO STALL OUT OVER CENTRAL ILLINOIS ON TUESDAY THROUGH WEDNESDAY. THIS SYSTEM WILL BE THE TRIGGER FOR OTHER POSSIBLY SEVERE STORMS. LARGE HAIL AND DAMAGING WINDS WILL AGAIN BE THE PRIMARY HAZARDS. ANOTHER PERIOD OF THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY NIGHT AND INTO SATURDAY. THE BEST CHANCES FOR STRONG STORMS WILL BE FRIDAY AFTERNOON AND FRIDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER MIDNIGHT TONIGHT. GOETSCH
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 9:53 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Morgan, Schuyler | 52 min |
| Jun 2, 10:22 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Schuyler | 23 min |
| Jun 3, 12:54 AM CDT | Areal Flood Advisory | ILX | Cass, Morgan, Sangamon | 3 hr |
| Jun 3, 1:46 AM CDT | Areal Flood Advisory | ILX | Cass, Menard, Sangamon | 8 hr |
| Jun 3, 2:12 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 48 min |
| Jun 3, 2:32 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon | 43 min |
| Jun 3, 2:37 AM CDT | Tornado Warning | ILX | Christian, Sangamon | 23 min |
| Jun 3, 2:44 AM CDT | Tornado Warning | ILX | Christian, Macon | 31 min |
| Jun 3, 2:53 AM CDT | Tornado Warning | ILX | Christian, Macon, Shelby | 37 min |
| Jun 3, 3:06 AM CDT | Tornado Warning | ILX | Christian, Macon, Moultrie, Shelby | 24 min |
| Jun 3, 3:29 AM CDT | Tornado Warning | ILX | Moultrie, Shelby | 16 min |
| Jun 3, 4:13 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 47 min |
| Jun 3, 5:12 AM CDT | Areal Flood Advisory | ILX | Logan, Mason, Menard | 4 hr |
| Jun 3, 5:23 AM CDT | Areal Flood Advisory | ILX | Cass, Morgan, Scott | 4 hr |
| Jun 3, 5:57 AM CDT | Areal Flood Advisory | ILX | Champaign, Macon, Piatt, Sangamon | 3 hr |
| Jun 3, 7:11 AM CDT | Areal Flood Advisory | ILX | Champaign, Douglas, Edgar, Vermilion | 3 hr |
| Jun 3, 7:57 AM CDT | Flash Flood Warning | ILX | Douglas, Edgar | 3 hr |
| Jun 3, 8:06 AM CDT | Severe Thunderstorm Warning | ILX | Clay | 39 min |
| Jun 3, 8:16 AM CDT | Tornado Warning | ILX | Clay | 29 min |
| Jun 3, 8:43 AM CDT | Tornado Warning | ILX | Clay, Richland | 32 min |
| Jun 3, 9:02 AM CDT | Areal Flood Advisory | ILX | Macon | 3 hr |
| Jun 3, 9:22 AM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 38 min |
| Jun 3, 9:33 AM CDT | Severe Thunderstorm Warning | ILX | Fulton | 42 min |
| Jun 3, 9:51 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard, Morgan | 39 min |
| Jun 3, 10:04 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Menard, Peoria, Tazewell | 41 min |
| Jun 3, 10:11 AM CDT | Severe Thunderstorm Warning | ILX | Scott | 34 min |
| Jun 3, 10:14 AM CDT | River Flood Warning | ILX | Piatt | 9 days |
| Jun 3, 10:20 AM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Morgan, Sangamon | 40 min |
| Jun 3, 10:22 AM CDT | River Flood Warning | ILX | Cass, Mason | 13 days |
| Jun 3, 10:28 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Mason, Peoria, Tazewell and 1 more | 47 min |
| Jun 3, 10:51 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Piatt, Shelby | 39 min |
| Jun 3, 10:55 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Piatt | 50 min |
| Jun 3, 11:24 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Moultrie, Piatt | 39 min |
| Jun 3, 11:28 AM CDT | River Flood Warning | ILX | Brown, Cass, Morgan, Schuyler | 37 days |
| Jun 3, 11:32 AM CDT | Areal Flood Advisory | ILX | McLean | 3 hr |
| Jun 3, 11:35 AM CDT | River Flood Warning | ILX | Fulton, Mason | 32 days |
| Jun 3, 11:47 AM CDT | Severe Thunderstorm Warning | ILX | Cumberland, Shelby | 43 min |
| Jun 3, 11:57 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Edgar | 33 min |
| Jun 3, 12:01 PM CDT | Areal Flood Advisory | ILX | Macon | 3 hr |
| Jun 3, 12:55 PM CDT | Severe Thunderstorm Warning | ILX | Crawford | 20 min |
| Jun 3, 3:06 PM CDT | Flash Flood Watch | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 27 more | 30 hr |
| Jun 3, 3:54 PM CDT | River Flood Warning | ILX | Cass, Mason, Menard | 11 days |
| Jun 3, 3:58 PM CDT | River Flood Warning | ILX | Menard | 11 days |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.